Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Representation of Functions in L1μ Weighted Spaces by Series with Monotone Coefficients in the Walsh Genrealized System"
written by Martin Grigoryan, Artavazd Minasyan,
published by Applied Mathematics, Vol.4 No.11A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top